# SDR ASAA2020100133261

- Difficulty date: October 1, 2020
- Submitted: October 3, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 24,182 hours, 7,814 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Worn
- Location: Precooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1 PRE COOLER CONTROL VALVE KISS SEAL WORN.  GROUNDED-YES.  REMOVED NR 1 ENG PRE COOLER CONTROL VALVE KISS SEAL, REF B737-900 MM 36-12-02.  INSTALLED NEW KISS SEAL ON PRE COOLER CONTROL VALVE, REF MM 36-12-02.
